# SDR IPXA2014092984460

- Difficulty date: September 5, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 5,451 hours, 1,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Part number: 143T3212
- Condition: Dented
- Location: Bs 566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP DENTED AT BS 566, STRINGER 35L.  REPAIRED THE TEAR STRAP IAW SRM 53-00-01-2R, REPAIR 29 AND EO B767-5330-55633-A.
